# SDR 03FDEA01618

- Difficulty date: September 24, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AND DOUBLE HOLE IN FLOORBEAM AT BS 950E.75, BL 0,   WL 201.   CORROSION AND DOUBLE HOLE IN FLOORBEAM AT BS 950E .75, BL 0, WL 201 WAS FOUND TO   BE OUT OF LIMITS PER SRM 53-10-1 FIG 1.  CUT OUT DAMAGE AREA OF LWR CHORD OF FLOORBEAM BS 950E .75", BL 0, WL 208 AND REPAIRED FLOOR BEAM LWR CHORD B S950E .75", BL 0,   WL 208 PER SRM 53-10-8 FIG 8.
